Simulation of switched reluctance motor drives using two-dimensional bicubic spline

Xiang Dang Xue, Ka Wai Eric Cheng, Siu Lau Ho

Research output: Journal article publicationJournal articleAcademic researchpeer-review

54 Citations (Scopus)

Abstract

In this paper, a novel simulation algorithm of switched reluctance motor drives is presented. With the proposed algorithm the two-dimensional (2-D) bicubic spline interpolation is used to describe the nonlinear magnetic characteristics in switched reluctance motors. The corresponding computational method of 2-D bicubic spline function is described in detail. The simulation results are also compared with and validated by experimental data. Compared with conventional techniques, the presented simulation algorithm is more accurate even though it requires relatively little information on the magnetic characteristics of the motor.
Original languageEnglish
Pages (from-to)471-477
Number of pages7
JournalIEEE Transactions on Energy Conversion
Volume17
Issue number4
DOIs
Publication statusPublished - 1 Dec 2002

Keywords

  • Bicubic spline
  • Simulation
  • Switched reluctance motor drives

ASJC Scopus subject areas

  • Energy Engineering and Power Technology
  • Fuel Technology
  • Electrical and Electronic Engineering

Cite this